2 doctors weighed in:

Can amox-clav cause small amount of hives? And should I be worried? I've taken amoxicillin before with no reaction. I'm already allergic to levaquin (levofloxacin).

2 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine
1 doctor agrees

In brief: Hives

Any medication can cause hives.
If you think the medicine is the cause of the hive it should be stopped immediately. Allergic reactions happen on subsequent exposures to a medication and not usually on the first exposure. Stop the medicine, take antihistamines. Report the reaction to your doctor. Seek immediate care for shortness of breath, facial swell, trouble swallowing.

In brief: Hives

Any medication can cause hives.
If you think the medicine is the cause of the hive it should be stopped immediately. Allergic reactions happen on subsequent exposures to a medication and not usually on the first exposure. Stop the medicine, take antihistamines. Report the reaction to your doctor. Seek immediate care for shortness of breath, facial swell, trouble swallowing.
Dr. Jeffrey Juchau
Dr. Jeffrey Juchau
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors